# SDR SWAA2022060805971

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH POINT AT LBL 24 BS 500B+1. CRACK FUND AT FWD CARGO BAY BAFFLE FLANGE LBL 24 BS 500B+1 / DAMAGE FOUND AT FCB BAFFLE FLANGE BS 500B + 1 LBL 24 MEASURED 0.3' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DET.4C; FIG 103-A; APPLICABILITY SRM 51-10-02 STEP 9. PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02.REMOVED BAFFLE CRACKED IAW SRM 51-40-02.LOCATED AND DRILLED NEW BAFFLE WITH P/N 143A7510-11;LOT#1469778-2;IAW SRM 51-10-05 AND DWG#143A7505 REV B.;NSTALLED NEW BAFFLE TO FRAME AT LBL24 BS 500B TO BS 500C;IAW SRM 51-40-02 AND DWG#143A7505 REV B;
